Journal of Symplectic Geometry

Volume 11 (2013)

Number 3

Symplectic microgeometry III: monoids

Pages: 319 – 341

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n3.a1

Authors

Alberto S. Cattaneo (Institut für Mathematik, Universität Zürich–Irchel, Zürich, Switzerland)

Benoit Dherin (Department of Mathematics, University of California at Berkeley)

Alan Weinstein (Department of Mathematics, University of California at Berkeley)

Abstract

We show that the category of Poisson manifolds and Poisson maps, the category of symplectic microgroupoids and Lagrangian submicrogroupoids (as morphisms), and the category of monoids and monoid morphisms in the microsymplectic category are equivalent symmetric monoidal categories.

Full Text (PDF format)